# SDR ABXA2014030743

- Difficulty date: March 7, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767-200
- Aircraft serial: 23431
- Aircraft time: 61,133 hours, 45,807 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 114T2300
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOSE OUT WEB ON INSIDE OF LE AT NR 9 SLAT CORRODED AT LE STATION 612.  R & R CLOSE OUT WEB ON INSIDE LE AT NR 9 SLAT IAW B767 SRM 51-40-02.  PN 114T2300, PART NAME NOSE BEAM, CORRODED, STRINGER & WING STATION LOCATION ON ACFT LE STATION 602 TO LE STATION 620 RT WING.  ACFT WAS GROUNDED.
